| Model Number |
72201092 |
| Medical Device Problem Code |
Arcing (2583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during set up, a spark occurred while preparing the footswitch and it left a mark on the exterior.There was no patient involvement.
Additional Manufacturer Narrative
The reported device was received for evaluation.Visual inspection of the returned device noted burn mark on the housing.Functional evaluation of the device did not reveal any malfunction.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with component failure.Factors that could have contributed to the failure include damaged receptacle, and plugging in a wet footswitch.No containment or corrective actions are recommended at this time.